CRC Business Run of Show 06.26.23 and 06.27.23

CRC Business Meeting Day Schedule

Monday, June 26, 2023, 9:30am-4:30pm (or upon conclusion of business)

Session		Agenda	Time
9:30-9:40am	1.	Call to Order Roll Call Run of Show Announcements	10 minutes
9:40-11am		 Admin Updates and Announcements (5 minutes) A. Chief Counsel Updates (15 minutes) Subcommittee Updates and Announcements D. Website (60 minutes) UI Presentation Public Comment 	80 minutes
11:00-11:15am	Break		
11:15-12:45pm	3.	Subcommittee Updates - continued F. Lessons Learned Public Comment	90 minutes
12:45-1:45pm	Lunch		
1:45-3:15pm	3.	Subcommittee Updates - continued F. Lessons Learned Public Comment	90 minutes
3:15-3:30pm	Break		
3:30-4:30pm	3.	Subcommittee Updates – continued B. Finance and Administration (30 minutes) K. Legislative (30 minutes) Public Comment	60 minutes

Session		Agenda	Time
9:30-9:40am	1.	Call to Order Roll Call Run of Show Announcements	10 minutes
9:40-11:00am		Close Session (60 minutes) Subcommittee Updates and Announcements L. Management Oversight (20 minutes) Public Comment	80 minutes
11:00-11:15	Break		
11:15-12:45	4.	Subcommittee Updates and Announcements B. Finance and Administration (continued) Public Comment	20 minutes
12:45-1:45	Lunch		
1:45-3:15	3.	Subcommittee Updates – continued J. Continuity (30 minutes) H. Bagley-Keene/ADA (30 minutes) Public Comment	90 minutes
3:15-3:30	Break		
3:30-4:30	3.	Subcommittee Updates - continued Public Comment	60 minutes

Tuesday, June 27, 2023, 9:30am-4:30pm (or upon conclusion of business)